Aarhus University Seal

Extensions of C*-algebras and translation invariant asymptotic homomorphisms

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • Teoretisk naturvidenskab
  • Department of Mathematical Sciences
Original languageEnglish
JournalMathematica Scandinavica
Volume100
Issue1
Pages (from-to)131-160
Number of pages30
ISSN0025-5521
Publication statusPublished - 2007

See relations at Aarhus University Citationformats

ID: 5515208